# SDR CAXA2204

- Difficulty date: September 16, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N5220H
- Make and model: Urocop EC120B
- Aircraft serial: 1037
- Engine: Tmeca ARRIU2F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: C5511101051
- Condition: Debonded
- Location: Horizontal Stab
- Part time: 288 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BUSHING DEBONDED. REPLACE HORIZONTAL STABILIZER.
